# SDR MALA976108

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PRIMARY INVERTER CIRCUIT BREAKER POPPED.  CREW RAN QRH ITEMS, RESET CIRCUIT BREAKER PER MAINTENANCE CONTROL, CIRCUIT BREAKER IMMEDIATELY POPPED AGAIN.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE PRIMARY INVERTER.  OPS CHECK GOOD.
